# SDR UIEA2018011200060

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,757 hours, 22,506 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Pressure Switch
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TAI VALVE STATUS MESSAGE IN FLIGHT WITH ENG ANTI-ICE ON.  REPLACED THE PRESSURE SWITCH S525. CHECKED GOOD IAW AMM 30-21-01, & 30-21-03.
